Overdose "Triac": symptoms, treatment
"Triac" is a biologically active additive, which is aimed at accelerating weight loss, that is, the reduction of excess weight. Recently, this BAD disappeared from official sales. Scientists have proven its danger and harm to the body. However, it is still possible to buy the online stores. This article discusses an overdose of "Triac", the side effects of this drug, methods of first aid for poisoning them.
What is the drug "Triac"and the consequences of his admission
Biological additive "Triac" is positioned as a drug that accelerates the metabolism and promotes the breakdown of fats. After his appearance in the sale and an active advertising campaign, many women wanting to lose weight without any effort, have begun to actively buy and take it.
Almost all of them were victims of this drug. As it turned out, this drug has in its composition, thyroid hormones and is dangerous to ingest in any dosage.
It actually promotes weight loss and breakdown fatty tissue, but the price for health are not comparable with such effects. When used inside the "Triac" is developing hyperthyroidism, Graves disease.
Thanks to medical research conducted by American scientists, the danger of this dietary Supplement has been proven a ban on its sale in the world.
Remember that taking a "Triac", you are putting your health and life is a tremendous danger. Hormonal disruptions caused by this drug very hard amenable to correction and treatment can make a person disabled for life.
Up to the present time "Triac" can be found in the underground points of sale. Unscrupulous sellers are trying to foist off on unsuspecting consumers.
What is Graves ' disease
The complication caused by the reception of "Triac", Graves ' disease, or diffuse toxic goitre develops as a result of increasing the level of thyroid hormones. Rapid weight loss is one of the leading symptoms of this disease.
Patients have a very characteristic appearance: bulging eyes, enlarged neck due to the large thyroid and painful thinness. Also diffuse toxic goiter manifested by the following symptoms listed below:
- The heart rhythm disturbance. The pulse when it rolls over even at rest, its frequency is more than 100 beats per minute. On the background of tachycardia often develops an arrhythmia, a fibrillation, extrasystoles.
- Hypertension, which mainly increases systolic pressure.
- Chronic heart failure. The patient develops shortness of breath, swelling (anasarca).
- Premature menopause and loss of fertility in women.
- Hyperhidrosis – excessive sweating.
- Tremor – shaking of hands.
- Myopathy, in which the patient becomes difficult to get up from his chair.
- Eating disorders often develop nausea, vomiting and diarrhea.
- Exophthalmos – bulging eyes.
- The decrease in visual acuity, burning eyes. Can develop to total blindness.
- A feeling of restlessness, anxiety, increased restlessness, desire to run somewhere, something to do.
The disease can be cured under the supervision of an endocrinologist. In severe cases may require surgery.
"Triac" is a dangerous and illegal substance that was originally used for weight loss. In our time it is prohibited for sale and use. In addition to weight loss, "Triac" causes diffuse toxic goiter and leads to disruption of all metabolic processes in the body. People who use it, are faced with severe consequences. Don't put your health at risk taking unknown substances that have not been research. To normalize the weight you can, but only by correcting your way of life and nutrition.